Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 127, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 23, 2011, 5:54 PM CDT for Douglas County, Ozark County, Taney County, Missouri. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2011, 5:54 PM CDT (22:54 UTC)
- Expired
- Apr 23, 2011, 6:30 PM CDT
- In force
- 36 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Douglas County, MO, Ozark County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 83 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 5:38 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.9 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 514 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
517 WUUS53 KSGF 232254 SVRSGF MOC067-153-213-232330- /O.NEW.KSGF.SV.W.0127.110423T2254Z-110423T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 554 PM CDT SAT APR 23 2011 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN TANEY COUNTY IN SOUTHWEST MISSOURI... NORTHWESTERN OZARK COUNTY IN SOUTHWEST MISSOURI... SOUTH CENTRAL DOUGLAS COUNTY IN SOUTHWEST MISSOURI... * UNTIL 630 PM CDT. * AT 550 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR RUETER...OR 14 MILES EAST OF FORSYTH... MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. * LOCATIONS IMPACTED INCLUDE LONG RUN...NOBLE...RUETER...SQUIRES... THORNFIELD...WASOLA AND WILLHOIT. AN ADDITIONAL SEVERE THUNDERSTORM WARNING ALSO REMAINS IN EFFECT UNTIL 630 PM FOR SOUTHERN TANEY AND OZARK COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. && LAT...LON 3690 9254 3665 9239 3657 9296 3672 9300 TIME...MOT...LOC 2253Z 250DEG 32KT 3663 9285 WIND...HAIL 60MPH 1.00IN $$ BOXELL
1 follow-up statement
984 WWUS53 KSGF 232316 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 616 PM CDT SAT APR 23 2011 MOC213-232326- /O.CAN.KSGF.SV.W.0127.000000T0000Z-110423T2330Z/ TANEY MO- 616 PM CDT SAT APR 23 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TANEY COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING FOR SOUTHWESTERN MISSOURI. && LAT...LON 3660 9277 3677 9277 3690 9254 3665 9239 TIME...MOT...LOC 2316Z 250DEG 32KT 3669 9260 $$ MOC067-153-232330- /O.CON.KSGF.SV.W.0127.000000T0000Z-110423T2330Z/ DOUGLAS MO-OZARK MO- 616 PM CDT SAT APR 23 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR NORTHWESTERN OZARK AND SOUTH CENTRAL DOUGLAS COUNTIES... AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM NEAR THORNFIELD...OR 19 MILES SOUTH OF AVA...MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. LOCATIONS IMPACTED INCLUDE LONG RUN...NOBLE...THORNFIELD...WASOLA AND WILLHOIT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. SEEK SHELTER INDOORS AND AWAY FROM WINDOWS AS THIS STORM APPROACHES. A TORNADO MAY DEVELOP WITH LITTLE ADVANCED WARNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING FOR SOUTHWESTERN MISSOURI. && LAT...LON 3660 9277 3677 9277 3690 9254 3665 9239 TIME...MOT...LOC 2316Z 250DEG 32KT 3669 9260 WIND...HAIL 60MPH 1.00IN $$ BOXELL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 4:42 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Apr 23, 4:42 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
442 PM CDT SAT APR 23 2011
.UPDATE...
/ISSUED 434 PM CDT SAT APR 23 2011/
SHORTWAVE OVER EASTERN OK COOLED MID LEVELS ENOUGH TO ALLOW STORMS
TO BLOSSOM IN AN AREA OF MUCAPE OF 1000-1500 J/KG BASED AT NEAR 800MB.
SOME MID LEVEL STORM ROTATION IN SOME STORMS HAD AIDED IN HAIL
GROWTH. COVERAGE HAS BEEN MORE THAN EXPECTED. HAVE ADDED SEVERE
STORM WORDING TO THE ZFP AND BEEFED UP HWO INTO THE EARLY EVENING
HOURS. LIMITED SFC BASED INSTABILITY...EVEN NEAR THE FRONT ALONG
THE MO/AR BORDER WILL LIKELY LIMIT SFC BASED CONVECTION...SO HAIL
WILL BE THE MAIN THREAT.
DSA
&&
.DISCUSSION...
/ISSUED 201 PM CDT SAT APR 23 2011/
POTENTIALLY VERY DANGEROUS FLASH FLOODING AND AREAL FLOODING ALONG
WITH SEVERE WEATHER CHANCES HIGHLIGHT THE FORECAST CONCERNS OVER
THE NEXT TWO TO THREE DAYS.
A NEARLY STATIONARY FRONT ALONG ROUGHLY THE MO/AR BORDER IS IN
PLACE. HAVE HAS WIDELY SCATTERED ELEVATED CONVECTION NEAR AND
NORTH OF THE FRONT WITH SMALL HAIL FROM STRONGER UPDRAFTS THIS
MORNING. A SEVERE TSTM RISK WILL CONTINUE OVER THE SOUTHERN CWFA
THIS AFTERNOON AND EARLY THIS EVENING AND THEN AGAIN OVERNIGHT AS
A STRENGTHENING LOW LEVEL JET ENHANCES LIFT NORTH OF THE SFC FRONT.
MUCAPES OF 1000 J/KG BASED AT 800MB (21Z GFS KSGF SOUNDING) WILL
SUPPORT THE SHORT TERM STORM THREAT WITH THE MAIN OVERALL STORM
THREAT BEING HAIL...BUT A LOW END RISK FOR NEAR SFC BASED STORMS IS
POSSIBLE OVER FAR SOUTH CENTRAL MO THROUGH EARLY EVENING. AREAS OF HEAVY
RAIN WILL AGAIN BE POSSIBLE TONIGHT WITH THE STRENGTHENING LOW
LEVEL JET.
FOR SUNDAY...CONTINUED CHANCES FOR HEAVY RAIN WILL LINGER INTO
SUNDAY. ELEVATED CONVECTION TO START THE DAY MAY GRADUALLY
TRANSITION TO A MORE SFC BASED STORM THREAT IN THE AFTERNOON AS
THE FRONT IS EXPECTED TO LIFT SLOWLY NORTH INTO SOUTHERN MO. ANY
SEVERE THREAT WILL BE CONTINGENT ON HOW MUCH INSTABILITY CAN
DEVELOP...WITH THE OVERALL BEST CHANCES OVER SOUTHERN MO LATE IN
THE AFTERNOON AND EVENING.
FOR SUNDAY NIGHT...AN APPROACHING SHORTWAVE LIFTING NORTHEAST INTO
THE CENTRAL PLAINS BY MON MORNING WILL ENHANCE THE LOW LEVEL
FLOW AND MOISTURE TRANSPORT INTO THE REGION SUNDAY NIGHT INTO
MONDAY. A STRONGER 50-55KT LOW LEVEL JET AND STRONG LOW LEVEL
MOISTURE TRANSPORT WILL PRODUCED AN ENHANCED RISK FOR FLOODING.
WITH PWATS ON THE ORDER OF 1.5-1.6 INCHES BY SUNDAY EVENING.
STRAIGHT GFS OUTPUT HAS ON THE ORDER OF 3-5 INCHES OF QPF FROM
25/00Z-25/12Z. ROUGHLY ALONG AND SOUTHEAST OF THE I-44 CORRIDOR.
THE ECMWF AND HPC MAY BE A MORE REASONABLE IN TERMS OF QPF...WITH
LESSER 2-3 INCH AMOUNTS. GIVEN THE SOIL CONDITIONS...THIS WILL
LEAD TO FLOODING...AND IN AREAS ALREADY FLOODED...WORSENING
FLOODING. THIS WILL LEAD TO LONGER STEM RIVER FLOODING INTO MON-TUE.
THE APPROACHING SHORTWAVE WILL AND STRONGER MID LEVEL FLOW WILL
POSE A MORE GENERAL SEVERE STORM RISK MON-MON EVENING. AGAIN...THIS WILL
BE TIED TO THE AMOUNT OF INSTABILITY THAT CAN REALIZED WHICH IS
NOT CUT AND DRIED GIVEN HOW MUCH MOISTURE AND CLOUDS THAT MAY BE
IN PLACE. ANOTHER ROUND OF HEAVY RAIN IS EXPECTED LATE MONDAY AND
MONDAY NIGHT...AND THEN AGAIN POTENTIALLY WEDNESDAY WITH ANOTHER
DIGGING SHORTWAVE WED. DRIER WEATHER IS THEN FINALLY EXPECTED AT
THE END OF THE WEEK.
DSA
&&
.AVIATION...
/ISSUED 136 PM CDT SAT APR 23 2011/
FOR THE 23/1800Z KSGF/KSGF/KJLN TAFS...SCATTERED SHRA/TSRA WILL
CONTINUE IN THE NEAR TERM ALONG A FRONTAL BOUNDARY ROUGHLY ALONG
THE MO/AR BORDER. KBBG WILL BE MOST AFFECTED BY THAT
ACTIVITY WITH LOWER MVFR/IFR CEILINGS EARLY...BUT IN GENERAL
EXPECT VFR CEILINGS AT ALL TAFS IN THE SHORT TERM. LOWER CEILINGS
AND VISIBILITY ARE EXPECTED AGAIN...ESPECIALLY AFTER 06Z AS LIFT
DEVELOPS ALONG AND NORTH OF THE FRONT OVERNIGHT. IN GENERAL
LOWERED CONDITIONS INTO THE MVFR CAT...BUT COULD SEE PERIODS OF
IFR IN HEAVIER RAIN AREAS.
DSA
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR MOZ057-058-
068>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ101.
&&Hazardous weather outlook, Apr 23, 3:45 PM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 345 PM CDT SAT APR 23 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-242045- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 345 PM CDT SAT APR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... THE HAIL RISK IS ELEVATED. THE THUNDERSTORM WIND RISK IS LIMITED. THE FLOODING RISK IS SIGNIFICANT. THE LIGHTNING RISK IS SIGNIFICANT. THE TORNADO RISK IS LIMITED. DISCUSSION... SCATTERED THUNDERSTORMS WILL CONTINUE TO AFFECT FAR SOUTHERN MISSOURI NORTH OF A WARM FRONT THAT IS STATIONARY ALONG THE NORTHERN ARKANSAS BORDER. THE BEST CHANCES FOR STORMS WILL BE SOUTH OF A LINE FROM LAMAR TO ELDON THIS AFTERNOON AND EARLY THIS EVENING. STRONGER STORMS WILL BE CAPABLE OF GOLF BALL SIZED HAIL AND WIND GUSTS OF 40 MPH. A LIMITED SEVERE THUNDERSTORM WIND AND TORNADO RISK IS CONFINED TO FAR SOUTH CENTRAL MISSOURI CLOSER TO THE FRONT. AFTER MIDNIGHT...INCREASING SOUTHERLY LOW LEVEL FLOW ACROSS THE FRONT WILL LEAD TO THUNDERSTORM REDEVELOPMENT...ESPECIALLY SOUTH OF INTERSTATE 44. AREAS OF HEAVY RAIN AND FLASH FLOODING WILL BE POSSIBLE ALONG WITH THE RISK OF MARGINALLY SEVERE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE FRONT IS EXPECTED TO LIFT SLOWLY BACK TO THE NORTH INTO FAR SOUTHEAST KANSAS AND SOUTHERN MISSOURI SUNDAY WITH AN INCREASED THREAT FOR SEVERE THUNDERSTORMS NEAR AND SOUTH OF THE FRONT SUNDAY AFTERNOON AND EVENING. A POTENTIALLY WIDESPREAD AND DANGEROUS FLOODING RISK MAY DEVELOP SUNDAY NIGHT INTO MONDAY MORNING WITH HEAVY RAIN PRODUCING THUNDERSTORMS EXPECTED TO DEVELOP ONCE AGAIN NEAR THE FRONT. ADDITIONAL CHANCES FOR SEVERE THUNDERSTORMS AND HEAVY RAINFALL WILL CONTINUE MONDAY NIGHT...AND THEN AGAIN LATE TUESDAY INTO EARLY WEDNESDAY. LOCAL INTERESTS ARE URGED TO MONITOR THE LATEST FORECASTS FROM YOUR NATIONAL WEATHER SERVICE REGARDING THE POTENTIAL FOR EXCESSIVE RAINFALL AND RESULTANT RISK OF FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Local storm report, Apr 23, 4:43 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
443 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL DORA 36.78N 92.22W
04/23/2011 E1.00 INCH OZARK MO PUBLIC
&&
DSALocal storm report, Apr 23, 5:06 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
506 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL FORDLAND 37.16N 92.94W
04/23/2011 E1.00 INCH WEBSTER MO LAW ENFORCEMENT
0440 PM HAIL SEYMOUR 37.15N 92.77W
04/23/2011 E1.00 INCH WEBSTER MO LAW ENFORCEMENT
&&
BOXELLLocal storm report, Apr 23, 5:08 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL MOUNTAIN GROVE 37.13N 92.26W
04/23/2011 M2.50 INCH WRIGHT MO BROADCAST MEDIA
&&
BOXELLSpecial weather statement, Apr 23, 5:08 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 PM CDT SAT APR 23 2011
MOZ082-092-232245-
TEXAS MO-WRIGHT MO-
508 PM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ALERT FOR EASTERN WRIGHT AND WEST CENTRAL
TEXAS COUNTIES UNTIL 545 PM CDT...
AT 505 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HARTVILLE...OR 16 MILES NORTHWEST OF
MOUNTAIN GROVE...MOVING NORTHEAST AT 30 MPH. PENNY SIZE HAIL IS
EXPECTED WITH THIS STORM.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
LAT...LON 3737 9258 3748 9227 3748 9225 3749 9225
3748 9224 3716 9214 3714 9257
TIME...MOT...LOC 2208Z 244DEG 26KT 3729 9247
HATCHLocal storm report, Apr 23, 5:19 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
519 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL MONTAUK 37.45N 91.70W
04/23/2011 E0.88 INCH DENT MO PARK/FOREST SRVC
DIME TO NICKEL HAIL.
&&
DSASpecial weather statement, Apr 23, 5:27 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 527 PM CDT SAT APR 23 2011 MOZ104-105-232300- OZARK MO-TANEY MO- 527 PM CDT SAT APR 23 2011 ...SIGNIFICANT WEATHER ALERT FOR SOUTHWESTERN OZARK AND TANEY COUNTIES UNTIL 600 PM CDT... AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTHEAST OF RIDGEDALE...OR 8 MILES SOUTHEAST OF BRANSON...MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS... DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS AUTOMOBILES CAN QUICKLY STALL. LAT...LON 3668 9327 3679 9278 3650 9269 3650 9328 TIME...MOT...LOC 2228Z 247DEG 29KT 3655 9312 HATCH
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:00 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 45 min |
| Apr 22, 7:03 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon, Texas | 57 min |
| Apr 22, 7:09 PM CDT | Tornado Warning | SGF | Christian | 51 min |
| Apr 22, 7:18 PM CDT | Tornado Warning | SGF | Oregon, Shannon | 42 min |
| Apr 22, 7:36 PM CDT | Tornado Warning | SGF | Christian, Douglas, Webster | 16 min |
| Apr 22, 7:36 PM CDT | Tornado Warning | SGF | Phelps, Texas | 28 min |
| Apr 22, 7:39 PM CDT | Flash Flood Warning | SGF | Howell, Oregon, Ozark, Shannon | 8 hr |
| Apr 22, 7:46 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 25 min |
| Apr 22, 8:02 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 58 min |
| Apr 22, 8:22 PM CDT | Special Weather Statement | SGF | Greene | 23 min |
| Apr 22, 8:34 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 26 min |
| Apr 22, 9:01 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 23 min |
| Apr 22, 9:52 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Wright | 38 min |
| Apr 22, 10:20 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Shannon, Texas, Wright | 55 min |
| Apr 22, 10:22 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 38 min |
| Apr 22, 10:31 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 29 min |
| Apr 22, 10:37 PM CDT | Special Weather Statement | SGF | Lawrence | 23 min |
| Apr 22, 10:44 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 46 min |
| Apr 22, 10:49 PM CDT | Flash Flood Warning | SGF | Dent, Laclede, Shannon, Texas, Wright | 6 hr |
| Apr 22, 11:10 PM CDT | Special Weather Statement | SGF | Shannon, Texas | 50 min |
| Apr 22, 11:18 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Texas | 31 min |
| Apr 22, 11:48 PM CDT | Special Weather Statement | SGF | Texas | 27 min |
| Apr 23, 12:29 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 42 min |
| Apr 23, 12:40 AM CDT | Severe Thunderstorm Warning | SGF | Shannon | 35 min |
| Apr 23, 1:19 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 56 min |
| Apr 23, 3:29 AM CDT | Flash Flood Warning | SGF | Dade, Dallas, Polk | 6 hr |
| Apr 23, 3:34 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Laclede, Webster | 45 min |
| Apr 23, 3:48 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 49 min |
| Apr 23, 3:54 AM CDT | Flash Flood Warning | SGF | Laclede, Pulaski | 5 hr |
| Apr 23, 3:58 AM CDT | Areal Flood Warning | SGF | Dent, Douglas, Howell, Oregon, Ozark, Shannon and 2 more | 10 hr |
| Apr 23, 4:01 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 35 min |
| Apr 23, 4:11 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 27 min |
| Apr 23, 5:56 AM CDT | Severe Thunderstorm Warning | SGF | McDonald | 64 min |
| Apr 23, 6:30 AM CDT | Flash Flood Warning | SGF | Barry, McDonald, Newton | 6 hr |
| Apr 23, 9:01 AM CDT | Areal Flood Warning | SGF | Dallas, Laclede, Phelps, Polk, Pulaski | 5 hr |
| Apr 23, 9:29 AM CDT | Special Weather Statement | SGF | Ozark | 31 min |
| Apr 23, 11:04 AM CDT | Special Weather Statement | SGF | Oregon | 26 min |
| Apr 23, 11:30 AM CDT | Special Weather Statement | SGF | Oregon | 45 min |
| Apr 23, 11:53 AM CDT | Areal Flood Warning | SGF | Barry, McDonald, Newton | 6 hr |
| Apr 23, 1:57 PM CDT | Areal Flood Warning | SGF | Dallas, Dent, Douglas, Howell, Laclede, Oregon and 7 more | 4 hr |
| Apr 23, 2:44 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster, Wright | 46 min |
| Apr 23, 3:02 PM CDT | Special Weather Statement | SGF | McDonald | 28 min |
| Apr 23, 3:22 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 38 min |
| Apr 23, 3:24 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 51 min |
| Apr 23, 3:29 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence | 46 min |
| Apr 23, 3:58 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 47 min |
| Apr 23, 4:04 PM CDT | Special Weather Statement | SGF | Barry, Stone | 26 min |
| Apr 23, 4:06 PM CDT | Special Weather Statement | SGF | Polk | 24 min |
| Apr 23, 4:09 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 66 min |
| Apr 23, 4:12 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 33 min |
| Apr 23, 4:15 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone | 45 min |
| Apr 23, 4:16 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone, Taney | 21 min |
| Apr 23, 4:16 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 44 min |
| Apr 23, 4:19 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Wright | 30 min |
| Apr 23, 4:20 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Polk | 21 min |
| Apr 23, 4:34 PM CDT | Flash Flood Warning | SGF | Dent, Douglas, Howell, Laclede, Phelps, Pulaski and 4 more | 6 hr |
| Apr 23, 4:41 PM CDT | Areal Flood Advisory | SGF | Greene | 3 hr |
| Apr 23, 4:43 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 47 min |
| Apr 23, 5:02 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Texas | 28 min |
| Apr 23, 5:08 PM CDT | Special Weather Statement | SGF | Wright | 37 min |
| Apr 23, 5:10 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 31 min |
| Apr 23, 5:27 PM CDT | Special Weather Statement | SGF | Taney | 33 min |
| Apr 23, 5:30 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Douglas, Ozark, Stone, Taney | 7 hr |
| Apr 23, 5:31 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon, Texas | 59 min |
| Apr 23, 5:35 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 55 min |
| Apr 23, 5:55 PM CDT | Areal Flood Warning | SGF | Dallas, Dent, Douglas, Howell, Laclede, Oregon and 8 more | 6 hr |
| Apr 23, 5:58 PM CDT | Areal Flood Warning | SGF | Barry, McDonald, Newton | 6 hr |
| Apr 23, 6:08 PM CDT | Areal Flood Advisory | SGF | Webster | 6 hr |
| Apr 23, 6:27 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 33 min |
| Apr 23, 6:56 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.